# SDR 2010FA0000925

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: General aviation
- Engine: Lyc O360*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Detached
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF OIL PRESSURE IN FLIGHT, UNSCHEDULED LANDING. FOUND .1250 PIPE PLUG THAT IS NORMALLY INSTALLED IN THE OIL PUMP HOUSING TO HAVE FALLEN OUT.  MAX OIL PRESSURE ATTAINABLE WITH OUT THE PLUG WAS 20 PSI.  SB555A DEAL WITH THIS ISSUE.
